# SDR ASOA201101650

- Difficulty date: September 7, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 16,526 hours, 11,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280 E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS FLOOR PANEL AT FS 280.00 FWD SUPPORT ANGLE CORRODED.  REMOVED FWD SUPPORT ANGLE, DRILLED NEW ANGLE AND INSTALLED IAW SRM 51-42-06-001-001, SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-15-001-001-A01 AND SRM 51-42-21-001-001-A01.
